IJPAM: Volume 100, No. 1 (2015)
FOR LAGRANGE INTERPOLATION
University of Sherbrooke
2500 University Boul., Sherbrooke (Qc), CANADA, J1K 2R1
Abstract. We analyze the approximation of the derivative of a function by considering the derivative of its Lagrange interpolation polynomial. Optimal truncation errors bounds are established by a direct approach using Peano's kernels and depend on the regularity of the function.
Received: December 3, 2014
AMS Subject Classification: 65D25, 65D05, 26A46
Key Words and Phrases: numerical differentiation, Lagrange interpolation, Taylor's expansion, Peano's kernel
Download paper from here.
DOI: 10.12732/ijpam.v100i1.7 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Pages: 75 - 80